Research

Capacity Induced By A Nonlinear Operator and Applications


Reference:

Galaktionov, V., Mitidieri, E. and Pohozaev, S. I., 2008. Capacity Induced By A Nonlinear Operator and Applications. Georgian Mathematical Journal, 15 (3), pp. 501-516.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Abstract

We consider the application of the concept of nonlinear capacity induced by nonlinear operators to blow-up problems for various types of nonlinear partial differential equations involving equations with nonlocal nonlinearities.

Details

Item Type Articles
CreatorsGalaktionov, V., Mitidieri, E. and Pohozaev, S. I.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code12090
Additional InformationID number: 000260578400006

Export

Actions (login required)

View Item